On coarse embeddability into $\ell _p$-spaces and a conjecture of Dranishnikov

Tom 189 / 2006

Piotr W. Nowak Fundamenta Mathematicae 189 (2006), 111-116 MSC: Primary 46C05; Secondary 46T99. DOI: 10.4064/fm189-2-2

Streszczenie

We show that the Hilbert space is coarsely embeddable into any $\ell _p$ for $1\le p\le \infty $. It follows that coarse embeddability into $\ell _2$ and into $\ell _p$ are equivalent for $1\le p <2$.

Autorzy

  • Piotr W. NowakDepartment of Mathematics
    Vanderbilt University
    1326 Stevenson Center
    Nashville, TN 37240, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek